# SDR SWAA2021120740622

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS 400 AT LEVEL STRINGER 25L FWD CARGO COMPARTMENT ; 2021-511969 / [01] REPLACED NEW ANGLE - CLIP AND FASTENERS LOCATED BS 400 AT LEVEL STRINGER 25L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG_143A7505-1; REV. R. SEE INDIVIDUAL SIGN OFF BELOW; [02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELOW
